1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

UK - 'Rockstar' drug hospitalises seven in Lanarkshire

Discussion in 'Health' started by source, Mar 6, 2013.

  1. source

    source Palladium Member

    Reputation Points:
    2,359
    Messages:
    1,191
    Joined:
    Apr 24, 2010
    from england
    [​IMG]Taking a drug called "Rockstar" has led to seven people in the Glasgow area being hospitalised over the weekend - and to a public warning from police.

    Strathclyde Police describe it as a potentially deadly substance.

    The red or yellow coloured tablets are being sold as ecstasy and have a star impression on them.

    "The exact contents of the pills are unknown, but they could, from past experience, contain a cocktail of different substances," say police.

    An investigation has been launched by the police along with health officials and medical staff.

    Chief Insp Fraser Lamb said: "These substances are unreliable, unpredictable and potentially very dangerous.

    "Users may believe that they have taken ecstasy and it is very likely that they will suffer from a significant negative reaction.
    Left hospital

    "Symptoms reported recently include increased heart rate, elevated core temperature and seizures.

    "These pills are not covered by any form of quality control and this is supported by past forensic analysis."

    All seven people affected had suffered adverse reactions to taking the pills but have since left hospital.

    However, Chief Insp Lamb stressed: "Users need to be aware of the dangers and understand the potentially devastating effect these pills can have on their health.

    "We are continuing to take this matter extremely seriously and extensive police enquiries are ongoing to establish the source of these drugs and every effort is being made to track down and arrest those responsible for selling these drugs as quickly as possible.

    "Additional patrols have been deployed in the Lanarkshire area."

    BBC News, 3rd March 2013 Last updated at 18:06
    http://www.bbc.co.uk/news/uk-scotland-glasgow-west-21650194

    [Image is not of dangerous pills circulating at the moment. This image has been included as the dangerous pills are cut from the same press so therefore have the same markings.]
     

    Attached Files:

  2. source

    source Palladium Member

    Reputation Points:
    2,359
    Messages:
    1,191
    Joined:
    Apr 24, 2010
    from england
    Police issue warning after 'Rockstar' drug death riddle

    [​IMG]Police have reissued a warning about the dangers of new lethal substances after a man was found dead.

    It comes after seven people were treated in hospital last week after taking "Rockstar", red or yellow coloured tablets being sold as ecstasy, circulating in the Lanarkshire area.

    A 35-year-old man was found dead in a flat in Newlands Drive, Hamilton, South Lanarkshire, at about 7.50pm on Sunday.

    Strathclyde Police said a post-mortem examination will be carried out to establish the exact cause of death but initial investigations have indicated that tablets similar to ecstasy may be involved.

    The exact contents of the Rockstar pills are unknown but they could contain a cocktail of different substances, officers said.

    Last year, the force warned people not to take tablets labelled AMT or 5-IT which have been connected with a number of deaths in Europe.

    Superintendent Grahame Clarke said: "These substances are unreliable, unpredictable and potentially very dangerous.

    "Users may believe that they have taken ecstasy and it is very likely that they will suffer from a significant negative reaction.

    "Symptoms reported recently include increased heart rate, elevated core temperature and seizures.

    "These pills are not covered by any form of quality control and this is supported by past forensic analysis.

    "Users need to be aware of the dangers and understand the potentially devastating effect these tablets can have on their health.

    "Whether bought online or from a regular supplier, there is no guarantee the user will be safe.

    "Anyone who has taken these tablets and feels unwell should seek immediate medical attention.

    "We are continuing to take this matter extremely seriously and extensive police enquiries are ongoing to establish the source of these drugs, and every effort is being made to track down and arrest those responsible for selling these drugs as quickly as possible."

    Tuesday 12th March 2013, The Herald, Scotland.
    http://www.heraldscotland.com/news/...g-after-rockstar-drug-death-riddle.1363094108
     

    Attached Files:

    Last edited by a moderator: Sep 10, 2017
  3. Ghetto_Chem

    Ghetto_Chem Palladium Member

    Reputation Points:
    5,126
    Messages:
    3,415
    Joined:
    Jul 3, 2010
    from earth
    Found a thread all the way back from 2008 where a guy asked if anybody knew what Rockstar (the drug) was. He said some guy at a party was trying to push it and that it was in a pill form that you'd break pieces of off and swallow or snort. (Probably just ecstasy, but don't understand why the guy selling it wouldn't claim it to be ecstasy from the start.)

    There is quite a few experience reports on Pill-Reports with these pills, everybody saying they are high quality. Only one of 4 that I looked at had actually tested, and only with the Marquis which looked legit. All these reports are fairly recent.

    Most likely this is a bad batch of ecstasy and not some "new drug." It sounds like these rockstar pills have hospitalized people a few years back as well.

    -GC
     
    Last edited: Mar 13, 2013
  4. Ghetto_Chem

    Ghetto_Chem Palladium Member

    Reputation Points:
    5,126
    Messages:
    3,415
    Joined:
    Jul 3, 2010
    from earth
    A pill report from the 5th of March 2013, two days after the first report above...

    ""Can't remember much about the high. Was found wandering about club freaking out. Just getting over these pills. Took Three days to get out of my system. I've took Rockstars before and they where great. These are NOT.""

    ""When the pill high came off me I was alright. They let me back out into the club. Wouldn't let me out until my blood pressure dropped and I was less agitated. In fact was only let out of medical room because a young girl was there and looked like she was OD'ing. Quite Scary.""

    Definitely sounds like some nasty shit... Stay away people.

    MDMA is in a sad state as its popularity skyrockets over these past few years. Had some friends go through some similar situations over the weekend with bad product (not rockstars), they still aren't right from it. I tested it for them, (believed they were piperazines because both mecke and marquis bubbled hard but almost no color reaction, marquis slight yellow when alot was dumped on) but they still took it and everyone in the group freaked out hard. Even 3-4 days later they still say they aren't the same. Its a better time than any for people to buy test kits and be wary of what you buy. If something can't happen last minute don't go through somebody you don't trust.

    Thanx for the warnings Source.

    NOTE: The below information was not a reagent test of the rockstars but just a story that happened to some friends a week ago. Sorry for the confusion. Although their experiences seemed very similar to what happened to the individuals taking these "rockstars."

    -GC
     
    Last edited: Mar 20, 2013